# SDR USAA2014032400008

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 63,010 hours, 23,372 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 113N710058H
- Part serial: NSN629
- Condition: Delaminated
- Location: Rt Aileron
- Part time: 63,010 hours, 23,373 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK DELAMINATION ON RT AILERON UPPER SURFACE APPROXIMATELY 16 INCHES INBD OF OTBD END & 4 INCHES AFT OF THE LE.  REPAIRED RT AILERON UPPER SURFACE IAW TR 757-5500-11-0338.
